| Model Number |
1288010000 |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
Electric Shock (2554)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the user was shocked.Please note, it was confirmed that there was no medical intervention or adverse consequences.
Event or Problem Description
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: user shocked.Probable root cause: isolation circuit failure.Power supply.Filter / fuse.Ac inlet board.Manufacturing/ service nonconformity.Use error.The reported failure mode will be monitored for future reoccurrence.H3 other text: 81.